Approximation of a Multidimensional Dependency Based on a Linear Expansion in a Dictionary of Parametric Functions

Download account_balance Download insert_drive_file

Authors:

Belyaev M.G., Burnaev E.V.

Journal:

Informatics and its Applications. 2013. V. 7, №. 3. P. 114-125.

Abstract:

We consider the problem of a multidimensional function approximation using a finite set of pairs "point"-"function value at this point". As a model for the function we use expansion in a dictionary containing non-linear parametric functions. Several sub-problems should be solve when constructing an approximation based on such model: extraction of a validation sample, initialization of parameters of the functions from the dictionary, tuning of these parameters. We propose efficient methods for solving these sub-problems. Efficiency of the proposed approach is demonstrated on some problems of engineering design.

Keywords: Approximation, HDA

LinkedIn
VK

Contact Information

location_on  31100, Toulouse, Avenue du Général de Croutte 42

phone  +33 (0) 5 82-95-59-68

mail_outline  info@datadvance.net

Contact us navigate_next